Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 2, Pages 7–21 (Mi cheb749)  

Generalized Kenmotsu manifold constancy of type

Ahmad Abu-Saleema, A. R. Rustanovb, T. L. Melekhinac

a Al al-Bayt University (Mafraq, Jordan)
b Federal state budget educational institution of higher education "NATIONAL RESEARCH MOSCOW STATE UNIVERSITY OF CIVIL ENGINEERING" (NRU MGSU) (Moscow)
c Financial University under the Government of the Russian Federation (Moscow)

Abstract: In this work we consider generalized Kenmotsu manifolds, we introduce: the fourth and the fifth fundamental identities of generalized Kenmotsu manifolds; the first and the second structural tensors of generalized Kenmotsu manifolds (and we prove their properties); the concept of adjoint Q-algebra for generalized Kenmotsu manifolds. We prove that generalized Kenmotsu manifolds and the II kind special generalized Kenmotsu manifolds have anticommutative adjoint Q-algebra. And the Kenmotsu manifolds and the I kind special generalized Kenmotsu manifolds have Abelian adjoint Q-algebra. The type constancy contact analog is introduced and the constant-type generalized Kenmotsu manifolds are thoroughly examined. We have identified the type point constancy conditions of the generalized Kenmotsu manifolds in the adjoint G-structure space. We prove that the zero constant type GK-manifold class coincides with the Kenmotsu manifold class and the non-zero constant type GK-manifold class can be concircularly transformed into the almost contact metric manifolds locally equivalent to the product of the six dimensional NK-eigenmanifold and the real straight line.

Keywords: Kenmotsu manifolds, generalized Kenmotsu manifolds, the I kind special generalized Kenmotsu manifolds, the II kind special generalized Kenmotsu manifolds, constant type GK-manifolds, most precise cosymplectic manifold.

DOI: https://doi.org/10.22405/2226-8383-2018-20-2-7-21

Full text: PDF file (594 kB)
References: PDF file   HTML file

UDC: 514.76
Received: 06.03.2019
Accepted:12.07.2019
Language:

Citation: Ahmad Abu-Saleem, A. R. Rustanov, T. L. Melekhina, “Generalized Kenmotsu manifold constancy of type”, Chebyshevskii Sb., 20:2 (2019), 7–21

Citation in format AMSBIB
\Bibitem{AbuRusMel19}
\by Ahmad~Abu-Saleem, A.~R.~Rustanov, T.~L.~Melekhina
\paper Generalized Kenmotsu manifold constancy of type
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 2
\pages 7--21
\mathnet{http://mi.mathnet.ru/cheb749}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-2-7-21}


Linking options:
  • http://mi.mathnet.ru/eng/cheb749
  • http://mi.mathnet.ru/eng/cheb/v20/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:96
    Full text:33
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022